# SDR SCNA00132

- Difficulty date: December 18, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 74,789 hours, 27,447 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1779
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL SMOKE APPEARED IN THE CABIN AND COCKPIT, THE GASPER FAN SEEMED TO BE THE SOURCE. THE GASPER FAN WAS SHUT OFF AND THE SMOKE CLEARED.  REMOVED AND REPLACED THE GASPER FAN OPERATIONAL CHECKS GOOD.
